MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number S3274355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebu0083 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported that the patient's right upper extremity picc was malfunctioning.No patient injury reported.

Brand Name
PROV 4F DL IR 70CM NI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7403708
Report Number3006260740-2018-00637
Device Sequence Number10795239
Product Code LJS
UDI-Device Identifier00801741130052
UDI-Public(01)00801741130052
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Health Professional
Remedial Action Other,Notification
Type of Report Initial
Report Date (Section B) 04/06/2018
Report Date (Section F) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS3274355
Device Lot NumberREBU0083
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer03/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR